Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have PCOS. Losing weight. Taking registrone. Having pus formation in private parts. Concerned

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
How are you? (I Hope you are doing great)
I am a 34 year old divorcee and sexually inactive.
My weight is 94 Kg at the moment and My height is 154 cm ( am taking medication, following diet and exercise) and have lost 4 kg in past 1 month. Every time I loose weight I gain more than what I loose. It seriously bothers me.
I have PCOS and I lost my only child straight after her birth - 10 years ago.
I am taking "registrone" from 15th to 25th day of my cycle and my periods last for 5 days.
I have a lots of pus formation in my private parts.
My blood culture report is normal "No parasites seen" but my ESR rate is 36 in 1 hour and 56 in 2 hours.
My CBC report says my WBC count is 0000. I do not have diabetes.
The boils all over my private parts are really bothering me. They just do not go away. Please help.
Thank you.
Warm regards,
Posted Thu, 23 Aug 2012 in Women's Health
Answered by Dr. Minoo Bhagia 52 minutes later

Thanks for writing to us

As you are having polycystic ovaries and you are overweight , you should take tablet metformin under doctor's guidance and prescription.

Taking Regestrone in each cycle is not going to solve the problem.

You should get thyroid profile done.

Boils on private parts can be due to excessive sweating and fungal infection or vulval dermatosis.

Your counts are not raised but there is pus formation so it is better to take an antibiotic under doctor's guidance.
Your pus can be sent for culture and sensitivity.

Take antihistaminic like loratadine or levocetrizine under doctor's prescription.

Apply antibiotic and anti fungal creams locally like neomycin , clotrimazole ,clobetasol propionate 0.05 % etc.

Keep the area dry , do not use deodorants, perfumes or shower gels.

Loosing weight , changing diet especially cutting down carbohydrates will cure the problem.

Do not take stress

Best wishes

Any further query is most welcome.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor